MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS; RESURFACING FEMUR, SIZE: 3, LEFT

ONKOS SURGICAL ELEOS; RESURFACING FEMUR, SIZE: 3, LEFT
Model Number 2500L003E
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The root cause for the dissociation of the resurfacing femur and the stem extension was unable to be determined.The patient has undergone multiple revision surgeries for this problem with eleos and guardian components.The patient's medical history is unknown, and it is unknown whether the patient sustained a trauma prior to the failure.Based on review of the device history records and sterilization batch release records, it was concluded that the failure was not associated with the manufacture of the implants or a nonconformance.
 
Event or Problem Description
A (b)(6) year old male patient underwent a revision surgery on (b)(6) 2020 performed by dr.(b)(6) due to dissociation of the resurfacing femur component and femoral stem extension component.During the revision, the surgeon replaced the resurfacing femur component, the resurfacing femur axial pin, and the stem extension component with a distal femur component, distal femur axial pin, and a segmental stem component respectively.The surgeon also replaced a tibial hinge component during the revision.

Brand Name
ELEOS
Common Device Name
RESURFACING FEMUR, SIZE: 3, LEFT
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
MDR Report Key10659088
Report Number3013450937-2020-00145
Device Sequence Number3059280
Product Code KRO
UDI-Device IdentifierB2782500L003E0
UDI-PublicB2782500L003E0
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2500L003E
Device Catalogue Number2500L003E
Device Lot Number1821817
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR